Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 8, Number 2

On Wronskians of functions of a real variable
Maxime Bôcher.
Bull. Amer. Math. Soc. 8 (1901), 53-63
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557843
The configurations of the 27 lines on a cubic surface and the 28 bitangents to a quartic curve
L. E. Dickson.
Bull. Amer. Math. Soc. 8 (1901), 63-70
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557844
The fiftieth annual meeting of the American Association for the Advancement of Science
G. A. Miller.
Bull. Amer. Math. Soc. 8 (1901), 71-81
More Information
Full-text PDF     Request Permissions
Notes
Bull. Amer. Math. Soc. 8 (1901), 85-88
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 8 (1901), 89-94
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Die Partiellen Differentialgleichungen der Mathematischen Physik, by Heinrich Weber.
Reviewer: J. S. Ames
Bull. Amer. Math. Soc. 8 (1901), 81-85
Review information
Full-text PDF